# SDR CA060925007

- Difficulty date: September 23, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,662 hours
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Condition: Sheared
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23032027
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE STARTER WOULD NOT TURN THE ENGINE, IT WOULD JUST SPIN.  MAINTENANCE FOUND THAT THE SHAFT ON THE STARTER HAD BEEN SHEARED. STARTER HAD BEEN REPLACED AND AIRCRAFT RETURN TO SERVICE. (TC NR 20060925007)
